# SDR SWAA2015113046559

- Difficulty date: November 7, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 57,569 hours, 33,513 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB, STATION 92.70, CRACKED AT FWD STIFFENER.  REPAIRED RIB IAW EA & ER.
